# SDR DHL2008749003

- Difficulty date: January 14, 2008
- Submitted: February 24, 2008
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727223
- Aircraft serial: 22013
- Aircraft time: 60,829 hours, 31,012 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 720f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT SHEAR TIE AND FRAME CORRODED AT FORWARD SIDE OF BS 720F STRINGER 25L.  REMOVED SHEAR TIE IAW SRM 51-30-2.  CLEANED SKIN AREA IAW MM 12-40-00, NO CORROSION NOTED.  FABRICATED NEW SHEAR TIE IAW SRM 53-10-2 FIGURE 3, 51-20-2 AND 53-10-4 FIGURE 15. ALODINED AND PRIMED PART IAW SRM 51-10-2.  INSTALLED SHEAR TIE IAW SRM 51-30-2 AND 53-10-4 FIGURE 15.
